It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Depo and unusual symptoms?!?!


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 10-03-2018, 06:44 PM   #1
DC1997
(female)
 
Join Date: Oct 2018
Posts: 1
DC1997 HB User
Depo and unusual symptoms?!?!

I am on Depo been for about a year and was recently on antibiotics.. Had sex during that timeframe and now my stomach has been nauseated,tight and slightly crampy. Decreased appetite and slight constipation. Not due for my depo shot until Nov. 7th. Have some dark brown discharge for 2 days. Was wondering if any depo users have experienced this bc it is very new to me. Or if anyone has gotten pregnant on the shot? Never missed a shot. Concerned bc of the antibiotics and never experiencing these symptoms before

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:26 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!